# SDR DALA2016071305316

- Difficulty date: July 12, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN, RT FLOOR SUPPORT CORRODED BS 1681, RBL 52.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51.  REMOVED AND REPLACED THE FLOOR SUPPORT.
